# SDR 2020FA0000137

- Difficulty date: July 12, 2019
- Submitted: February 12, 2020
- Operation: General aviation
- System (JASC): 7931 · Engine Oil Pressure
- Part: Adjuster
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS BRAND NEW AEL77808 FAA PMA 58362 OIL PRESSURE ADJUSTER FAILED INSPECTION RIGHT OUT OF THE BOX.  THE ADJUSTING BOLT IS LOOSE IN THE OIL PRESSURE ADJUSTER HOUSING.  THIS WOULD LEAD TO OIL LEAKS AND OIL PRESSURE FLUCTUATIONS.
